Jump to content

My2ndProfile

Junior Member
  • Posts

    20
  • Joined

  • Last visited

Everything posted by My2ndProfile

  1. Grateful for the internet being a place where I can find people that I can vent to
  2. Maybe you should see a doctor and get a proper diagnoses? I wish you the best of luck!
  3. Do you really think it would be better without people knowing each other? It seems like it would make things more impersonal and have members feeling alienated
  4. I think a nice active chat room is always good
  5. I'm feeling like 20 post is too much to be able to use the chat service on this website
  6. Personally i think facebook is a black hole of despair and jealousy which is why i have deactivated my account But anyway I'm glad you were able to move on with your life
  7. Yea I agree your dreams don't really mean much in my opinion. I use to have really vivid dreams on Effexor and I actually thought they were quite exciting. I'm sorry yours are so terrible. Just know that this is no reflection of your character I'm sure your still a wonderful person at heart
  8. Hello Louis Wow they discharged you because you were simply too complicated? Thats horrible! Doctors are suppose to help
  9. I'm glad CBT worked for you. It was helpful for me but didn't really put a dent in my depression
  10. Welcome four! You've made a big step in coming to this site which is an accomplishment in itself
  11. You've gone through a lot I hope things get better for you. The people on this forum are kind and compassionate so you're in the right place
  12. Welcome to the forums Badger! Tell us how the withdrawal is going? Also we have a section on the forums about escitalopram so don't forget it drop by there and read what others have said about it.
  13. That was a very well thought out and organized post. I think just by writing it down it will help you
×
×
  • Create New...